Pseudotumor Cerebri Support Group

Pseudotumor cerebri (PTC) is a neurological disorder that is characterized by increased intracranial pressure, in the absence of a tumor or other diseases affecting the brain or its lining. Diagnosis requires brain scans and lumbar puncture. Characteristic symptoms are headache, transient visual obscurations or transient visual loss in one or both eyes usually lasting seconds, pulse synchronous tinnitus (a "wooshing noise" in the ear), and double vision.

1 Online
1 Online

Sex drive?

Hey guys weird question I used to enjoy sex I would want it and like it. I had a sex drive. No I have no sex drive at and when I do have sex I get no pleasure from it all. It's been this way a few months now and I was wondering if anyone else gets this and why?

Replies

Sophiasmom06
Sophiasmom06

yeah, others have this too. I had jaw surgery and I think I'm better now that my ICP is lower. there is evidence that the ICP can press on the pituitary and affect sex hormones. I also think that it could be related to sensory hypersensitivity which many of us have. it made being touched a torment, however I think that the fact I needed to get divorced played a big role in that. if what is normal sensation to others is painful to us, it has to affect our sexual response. maybe ask for things to be slower and more gentle and see what happens. turn the lights out and play soft relaxing music to limit other sensory distractions. Xanax would probably help.
magnatomamma
magnatomamma

I think being fatigued plays a big part. And having a headache, literally, makes things a challenge as well. I also just want to go to bed at the end of the day and once the kids are in bed. I do know when I was feeling much better, I was more interested.
sasha2013
sasha2013

What is sex? lol....but seriously,some meds can make you lose your sex drive. Google your meds and low sex drive. Maybe an answer.
sublime410
sublime410

I am with you.... but Im not sure if It was because my meds or the PTC. My doc put me on Effexor to try to help with the concentration and sensory issues that come along with the disorder and with being on Topamax. Effexor is the sex drive killer- for sure. So I begged him to take me off of the Effexor last week, Im getting weaned off now and switching to Wellbutrin. (I don't mind getting personal- what the hell... I have already seen a huge improvement! Lets just say last I am smiling like the lady in that old commercial LMAO!) Maybe its mental, but I don't care, its working... So definitely check into any meds you are taking as the ladies suggested...
deleted_user
deleted_user

My sex drive decreased a lot. I think it's more that I feel like shit though than anything.
notsurewhat2puthere
notsurewhat2puthere

im single so not really an issue for me but my sex drive is through the roof
deleted_user
deleted_user

Beautiful,

I heard that.!!! I feel like shit and I don't want it . I don't know if its Diamox, stress, no pain meds to relieve me, pituitary glad smashed / Sella turica empty and I don't care what my reason is I just don't want any and I am just fine.

Val
deleted_user
deleted_user

Well I have been in a committed relationship for the last sixish years. Can only account for two orgasms in that time. We still had sex multiple times a week. BUT.... Now that I have went totally off narcotics, after 22years. I can actually feel things now. Whoo hoo
God bless. Amy
Taleema
Taleema

I'm not on any meds and have no sex drive either. For me it's more the sensitivity to stimuli, and the pressure in my head...doesn't really make me want to rock & roll.